# SDR AALA20021501

- Difficulty date: October 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35H INOPERATIVE.  RESEATED CONNECTOR AT SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
